Journal article icon

Journal article

(National) trademark laws and the (Non-national) domain name system

Actions


Authors


Dinwoodie, GB More by this author
Journal:
University of Pennsylvania Journal of International Economic Law
Volume:
21
Issue:
3
Pages:
495-495
Publication date:
2000-09-05
ISSN:
1086-7872
URN:
uuid:6ddda27f-4659-40a1-a7b8-0dbea4fd9326
Source identifiers:
279515
Local pid:
pubs:279515
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP